# SDR 98UAL900502

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7455U
- Make and model: Boeing 727222
- Aircraft serial: 21909
- Engine: Pwa JT8D15
- System (JASC): 2760 · Drag Control System
- Part: Control Mech
- Condition: Malfunctioned
- Location: Speed Brakes
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN THE SPEED BRAKE IS DEPLOYED, AIRCRAFT BANKS TO THE LEFT EXCESSIVELY.  AILERON TRIM SET AT 0.  WHEN THE B-SYSTEM IS OFF, THE AIRCRAFT DOES NOT ROLL.
